Table of Contents Author Guidelines Submit a Manuscript
Retracted

This article has been retracted as it is essentially identical in content with a previously published paper by the same authors titled “A New Generalized Resolvent and Application in Banach Mappings.” This manuscript was published in East Asian Mathematical Journal, Volume 30 (2014), No. 1, pp. 69–77.

View the full Retraction here.

References

  1. X. Wang, J. Chen, and H. Tong, “Iterative schemes by a new generalized resolvent for a monotone mapping and a relatively weak nonexpansive mapping,” Journal of Applied Mathematics, vol. 2014, Article ID 603186, 6 pages, 2014.
Journal of Applied Mathematics
Volume 2014, Article ID 603186, 6 pages
http://dx.doi.org/10.1155/2014/603186
Research Article

Iterative Schemes by a New Generalized Resolvent for a Monotone Mapping and a Relatively Weak Nonexpansive Mapping

College of Mathematics and Computer, Hebei University, Baoding 071002, China

Received 25 November 2013; Accepted 2 March 2014; Published 7 April 2014

Academic Editor: Abdel-Maksoud A. Soliman

Copyright © 2014 Xian Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Cioranescu, Geometry of Banach Spaces, Duality Mapping and Nonlinear Problems, Klumer Academic Publishers, Amsterdam, The Netherlands, 1990.
  2. Ya. Alber, “Metric and generalized projection operators in Banach spaces: prop- erties and applications,” in Theory and Applications of Nonlinear Operators of Monotonic and Accretive Type, A. Kartsatos, Ed., pp. 15–50, Marcel Dekker, New York, NY, USA, 1996. View at Google Scholar
  3. D. Pascali, Sburlan, Nonlinear Mappings of Monotone Type, Editura Academiae, Bucaresti, Romania, 1978.
  4. J. Li, “On the existence of solutions of variational inequalities in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 295, no. 1, pp. 115–126, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. Y. Su and X. Qin, “Monotone CQ iteration processes for nonexpansive semigroups and maximal monotone operators,” Nonlinear Analysis: Theory, Methods and Applications, vol. 68, no. 12, pp. 3657–3664, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. T. Ibaraki and W. Takahashi, “A new projection and convergence theorems for the projections in Banach spaces,” Journal of Approximation Theory, vol. 149, no. 1, pp. 1–14, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. H. Zegeye and N. Shahzad, “Strong convergence theorems for monotone mappings and relatively weak nonexpansive mappings,” Nonlinear Analysis: Theory, Methods and Applications, vol. 70, no. 7, pp. 2707–2716, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. S. Reich, “Constructive techniques for accretive and monotone operators,” in Applied Nonlinear Analysis, V. Lakshmikan, Ed., pp. 335–345, Academic Press, NewYork, NY, USA, 1979. View at Google Scholar · View at Zentralblatt MATH